# SDR AWXA200401101

- Difficulty date: September 26, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND AT NUT PLATE HOLE ON FORWARD INBOARD CORNER OF R-2 DOOR SILL AT FS 66.  MAINTENANCE CUTOUT CORRODED NUT PLATE HOLE ON R-2 DOOR SILL AT FS 66; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW ER 26-5341-04279-RC2.
